# SDR 96DHL72601C

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CABIN FLOOR BEAM AT STA 480 SURFACE HAS MORE THAN 20 PERCENT OF MATERIAL REMOVED DUE TO CORROSION.  CUT OUT SECTION OF FLOOR BEAM, INSTALLED REPAIR RBL ZERO TO RBL 32 PER SRM 53-10-8.
